direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

There is no English translation for this web page.

Ehemalige Mitarbeiter

Prof. Dr. Martin Lotz

Lupe [1]

Kontakt
Mathematics Institute
Zeeman Building
University of Warwick
Coventry CV4 7AL
United Kingdom
 
Persönliche Homepage
http://homepages.warwick.ac.uk/staff/Martin.Lotz/ [2]

Publikationen in der Arbeitsgruppe

On the algebraic complexity of some families of coloured Tutte polynomials
Citation key LM-On-The-Algebraic-Complexity-Of-Some-Families-Of-Coloured-Tutte-Polynomials
Author Martin Lotz and Johann Andreas Makowsky
Pages 327-349
Year 2004
Journal Advances in Applied Mathematics
Volume 32
Number 1-2
Abstract We investigate the coloured Tutte polynomial in Valiant's algebraic framework of NP-completeness. Generalising the well known relationship between the Tutte polynomial and the partition function from the Ising model, we establish a reduction from the permanent to the coloured Tutte polynomial, thus showing that its evaluation is a VNP-complete problem.
Link to publication [3] Link to original publication [4] Download Bibtex entry [5]
------ Links: ------

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.
Copyright TU Berlin 2008